# SDR DALA2023031001770

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 83,615 hours, 20,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 REF: N/R 001 - WHILE WORKING WORK CARD 5331-01232-02G TO REPAIR A CRACK COMMON TO THE L1 DOOR UPPER, FWD CORNER BEAR STRAP. CORRECTIVE ACTION: REF: N/R 001 - COMPLIED WITH ER/A 606813-14AD PRI REV. 0. (7354961)
